Title
Relatively noetherian rings, localization and sheaves: part 3: functorial behaviour Relatively noetherian rings, localization and sheaves: part 3: functorial behaviour
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
New York, N.Y. ,
Source (journal)
Communications in algebra. - New York, N.Y.
Volume/pages
23(1995) , p. 2579-2620
ISSN
0092-7872
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle